In this paper, we consider a nonlinear perturbed system of neutral delay integro-differential equations (NDIDEs). We prove two new theorems, Theorems 1 and 2, such that these theorems include sufficient conditions and are related to asymptotically stability of zero solution of the perturbed system of NDIDEs. The technique of the proofs depend upon the definitions of two new and more suitable Lyapunov- Krasovskiĭ functionals (LKFs). When we compared the results of this paper with those are found the literature related , our results improve and extend some classical results, and do new contributions to the topic of NDIDEs and literature.
(R1892) On the Asymptotic Stability of a Neutral System with Nonlinear Perturbations and Constant Delay,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 17,
1, Article 5.
Available at: https://digitalcommons.pvamu.edu/aam/vol17/iss1/5